# SDR QXEA2012041900333

- Difficulty date: April 19, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DRAFT BULKHEAD SUPPORT WEB AT STA X32.400 HAS AREAS OF CORROSION.  REMOVED BULKHEAD SUPPORT WEB IAW SRM 51-42-45-02-01.  FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02.  INSTALLED NEW WEB SUPPORT IAW SRM 51-42-45-02-01.
